City Research Online

Verifying Inevitability of Oscillation in Ring Oscillators Using the Deductive SOS-QE Approach

Asad, H. and Jones, K. (2016). Verifying Inevitability of Oscillation in Ring Oscillators Using the Deductive SOS-QE Approach. IEEE Design and Test, 33(5), pp. 35-43. doi: 10.1109/MDAT.2016.2573588

Abstract

This article presents a deductive numeric-symbolic approach, using sum of squares (SOS) programming and quantifier elimination (QE). The authors take ring oscillator as an example to verify that it can start oscillating from all possible initial voltages.

Publication Type: Article
Additional Information: © 2016 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: School of Mathematics, Computer Science & Engineering > Computer Science
URI: http://openaccess.city.ac.uk/id/eprint/15337
[img]
Preview
Text - Accepted Version
Download (466kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login